Skip to Main content Skip to Navigation
Journal articles

Nonparametric Bernstein-von Mises theorem in Gaussian white noise

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00913730
Contributor : Serena Benassù <>
Submitted on : Wednesday, December 4, 2013 - 12:32:48 PM
Last modification on : Friday, March 27, 2020 - 3:34:39 AM

Identifiers

  • HAL Id : hal-00913730, version 1

Citation

I. Castillo, R. Nickl. Nonparametric Bernstein-von Mises theorem in Gaussian white noise. Annals of Statistics, Institute of Mathematical Statistics, 2013, 41 (4), pp.1999-2028. ⟨hal-00913730⟩

Share

Metrics

Record views

94